Benadryl Extra Strength Antihistamine Anti-Itch Gel, 3.5 Fl. Oz Bottle

Treats rashes caused by poison ivy, poison oak, and poison sumac. Histamine blocker soothes itching. Made with 2% diphenhydramine hci topical analgesic, sunburn, burns, and minor skin irritations, this topical pain relief blocks the histamine that causes itching associated with insect bites, scrapes, and cuts.

4-ounce bottle of anti-itch gel. Fast pain and itch relief from rashes and insect bites. Benadryl itch stopping Gel, Extra Strength provides fast relief from skin pain and itching. It also provides itch relief caused by poison ivy, poison oak, and poison sumac. This gel is intended for ages two and up. Topical analgesic relieves pain.

.

Caladryl Skin Protectant, Clear, 6 Ounce

Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts. Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts.

Shake well before using. Shake well before using. Dries the oozing and weeping of poison ivy, poison oak and poison sumac. Dries the oozing and weeping of poison ivy, poison oak and poison sumac. Adults and children 2 years of age and older: Apply to affected area not more than 3 to 4 times daily.


Similar products

Benadryl Extra Strength Antihistamine Anti-Itch Gel, 3.5 Fl. Oz Bottle
Aveeno Anti-Itch Concentrated Lotion Relieves Minor Skin Irritations, 4 Fl. Oz
Caladryl Lotion, Calamine Plus Itch Reliever, 6-Ounce Bottle
Caladryl Clear Lotion, 6 Ounce
Calamine Lotion 6oz
Ivarest 8 Hour Maximum Strength Anti - Itch Cream - 2 Oz
Tecnu Original Poison Oak & Ivy Outdoor Skin Cleanser, 32 Ounce
Tecnu Rash Relief Medicated Anti-itch Scar Prevention Spray Bottle, 6-Ounce
Benadryl Allergy Ultratabs Tablets, 48 Count


Benadryl Itch Relief Spray, Extra Strength-2oz

Shake well before using. Dries the oozing and weeping of poison ivy, poison oak and poison sumac. Relieves itching and pain associated with insect bites & sumac* stops the itch at the source by blocking the histamines that cause itch* Contains 2% diphenhydramine hydrochloride for itch relief appropriate for children ages 12 & Rashes due to Poison Ivy, Oak, & up.

Itching & pain associated with insect bites & rashes due to poison ivy, oak & sumac. Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts. Adults and children 2 years of age and older: Apply to affected area not more than 3 to 4 times daily.

.


Similar products

Benadryl Extra Strength Antihistamine Anti-Itch Gel, 3.5 Fl. Oz Bottle
Benadryl Extra Strength Topical Analgesic Itch Stopping Gel 3.5 fl oz (pack of 2)
Benadryl Itch Stopping Cream, Extra Strength-1oz
Benadryl Extra Strength ITCH COLLING Relief Spray Skin Protestant [Fast Relief for Most Outdoor Itches] Net Wt 2 FL Oz / 59 Ml (Pack of 2) EXP 3-2015
Equate Extra Strength Anti-Itch 3oz Continuous Spray Compare to Extra Strength Benadryl Spray
Benadryl Extra Strength Itch Stopping Cream, 1 Ounce
Caladryl Lotion, Calamine Plus Itch Reliever, 6-Ounce Bottle
Benadryl Itch Relief Stick, Extra Strength, 2 pk
Benadryl Kidz Anti-Itch Gel - 3 oz


Benadryl Allergy Ultratabs Tablets, 48 Count

Adults and children 2 years of age and older: Apply to affected area not more than 3 to 4 times daily. Itching & rashes due to poison ivy, oak & pain associated with insect bites & sumac. Each tablet contains 25 mg diphenhydramine HCI antihistamine. Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts.

Each tablet contains 25 milligrams of the antihistamine diphenhydramine HCI to temporarily relieve allergy symptoms like sneezing, and itchy, itchy throat and nose, runny nose, watery eyes and the common cold symptoms of runny nose and sneezing. For ages 6 and up. Dries the oozing and weeping of poison ivy, poison oak and poison sumac.

. Provides allergy relief for symptoms: sneezing, runny nose, and itchy, itchy nose or throat, watery eyes. Provides cold relief for symptoms: sneezing and runny nose. Benadryl allergy ultratabs Tablets offer effective relief from upper respiratory allergy and common cold symptoms in a small tablet size. Shake well before using.

Benadryl allergy ultraTabs Tablets are intended for adults and children ages six and up.


Similar products

Benadryl Extra Strength Antihistamine Anti-Itch Gel, 3.5 Fl. Oz Bottle
Pepto Bismol Digestive Medicine, Upset Stomach and Diarrhea Relief, Cherry, 30 Chewable Tablets
Imodium Multi-Symptom Relief Caplets, 30 Count
Children's Benadryl Allergy Chewables, Grape, 20 Count
Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen (100-Count Coated Tablets)
Sudafed Pe Congestion, 36 Count
TUMS Extra Strength Assorted Fruit Antacid Chewable Tablets for Heartburn Relief, 48 count
Tylenol Extra Strength Pain Reliever & Fever Reducer Caplets-100 count


Cortizone 10 Hydrocortisone Anti-Itch Liquid Easy Relief Applicator-1.25, oz.

For ages 6 and up. Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts. Shake well before using. Cortizone maximum strength Cortizone 10 Easy Relief Applicator 1. 25 fl oz Liquid. Provides allergy relief for symptoms: sneezing, runny nose, and itchy, itchy nose or throat, watery eyes.

Provides cold relief for symptoms: sneezing and runny nose. Cortizone. Itching & rashes due to poison ivy, oak & pain associated with insect bites & sumac. Each tablet contains 25 mg diphenhydramine HCI antihistamine. Simply apply liquid cortizone-10 directly and conveniently from the bottle to the point of itch and massage it in for fast relief without the mess.

Adults and children 2 years of age and older: Apply to affected area not more than 3 to 4 times daily. Directly target itch fast with Maximum Strength Cortizone-10 Easy Relief Applicator. Dries the oozing and weeping of poison ivy, poison oak and poison sumac.


Similar products

Benadryl Extra Strength Antihistamine Anti-Itch Gel, 3.5 Fl. Oz Bottle
Cortizone-10 Max Strength Cortizone-10 Intensive Healing Formula with Antioxidants and Chamomile, Two 2 oz tubes
Cortizone-10 Plus Maximum Strength Hydrocortisone Anti-Itch Creme Plus Moisturizers, 2-Ounce Tubes (Pack of 3)
Neosporin + Pain Relief Neo To Go! First Aid Antiseptic/Pain Relieving Spray, .26 Oz
Benadryl Itch Relief Spray, Extra Strength-2oz
Cortizone-10 Max Strength Cortizone-10 Crme, 2oz Boxes (Pack of 2)
Cortizone Maximum Strength Ointment, 2 Ounce
Cortizone-10 Intensive Healing Lotion Eczema 3.50 oz
Cortizone-10 Cooling Relief Anti-Itch Gel 1 oz (Pack of 3)


Children's Benadryl Allergy Chewables, Grape, 20 Count

Children's benadryl allergy chewables provide temporary relief from allergy symptoms such as runny nose, itching of nose or throat, sneezing, and itchy, watery eyes. Temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies. Cortizone. Dries the oozing and weeping of poison ivy, poison oak and poison sumac.

. Provides allergy relief for symptoms: sneezing, runny nose, itchy nose or throat, and itchy, watery eyes. Provides cold relief for symptoms: sneezing and runny nose. For ages 6 and up. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.

Provides relief from runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Effective for children's allergy relief. Tasty grape flavor. Itching & pain associated with insect bites & rashes due to poison ivy, oak & sumac. Each tablet contains 25 mg diphenhydramine HCI antihistamine. Adults and children 2 years of age and older: Apply to affected area not more than 3 to 4 times daily.

Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts.


Similar products

Advil Junior Strength Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor, 24-Count Chewable Tablets, Pack of 2)
Children’s Tylenol Chewables, Grape, 24 Ct.
GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count
Claritin Children's Chewable Tablet, Grape, 30 Count, 5 mg
Children's Motrin Oral Suspension Dye-Free Berry, 4 Oz
[3 Pack] Mapap Junior Strength 160mg Rapid Tabs® Meltaway Bubblegum Flavor 24 CT [3 PACK=72CT] *Compare to Junior Strength Tylenol Meltaways and Save!*
Children’s Zyrtec Dissolve Tabs, Citrus, 24 Count
Equate Children's Allergy Relief 18ct (cherry flavour) Compare to Children's Benadryl Allergy FastMelt,1-pack
Benadryl Allergy Ultratabs Tablets, 48 Count
Benadryl Extra Strength Antihistamine Anti-Itch Gel, 3.5 Fl. Oz Bottle


Benadryl Kidz Anti-Itch Gel - 3 oz

For ages 6 and up. Immediate cooling, soothing itch relief. Provides relief from runny nose, watery eyes, sneezing, itchy, itching of the nose or throat. Effective for children's allergy relief. Temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies. Does not Contain Diphenhydramine.

Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts. External analgesic. Use: temporarily relieves pain and itching associated with: minor burns, insect bites, scrapes, and poison sumac, poison oak, sunburn, minor cuts, rashes due to poison ivy, minor skin irritations.

Cortizone maximum strength Cortizone 10 Easy Relief Applicator 1. 25 fl oz Liquid. Adults and children 2 years of age and older: Apply to affected area not more than 3 to 4 times daily. For kids 2+. Provides allergy relief for symptoms: sneezing, itchy nose or throat, and itchy, runny nose, watery eyes. Provides cold relief for symptoms: sneezing and runny nose.

. Cortizone.


Similar products

Benadryl Extra Strength Antihistamine Anti-Itch Gel, 3.5 Fl. Oz Bottle
Benadryl Itch Relief Spray, Extra Strength-2oz
Benadryl Anti-Itch Gel For Kids, 3 Oz, (Pack of 2)
Children's Benadryl Allergy Liquid, 4 Oz
Benadryl Extra Strength Topical Analgesic Itch Stopping Gel 3.5 fl oz (pack of 2)
Children's Tylenol Pain Plus Fever, Oral Suspension, Cherry Blast, 4 Fluid Ounces
Benadryl Extra Strength Itch Relief Stick, 6 Count
Benadryl Child Cherry Allergy Syrup, 8 Fluid Ounce
Benadryl Extra Strength Itch Stopping Cream, 1 Ounce
Original Strength Benadryl Itch Stopping Cream, 1 Oz


Repel 94101 6-Ounce Sportsmen Max Insect Repellent 40-Percent DEET Pump Spray, Case Pack of 1

Provides allergy relief for symptoms: sneezing, runny nose, itchy nose or throat, and itchy, watery eyes. Provides cold relief for symptoms: sneezing and runny nose. Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts.

For kids 2+. Shake well before using. For ages 6 and up. Itching & rashes due to poison ivy, oak & pain associated with insect bites & sumac. Each tablet contains 25 mg diphenhydramine HCI antihistamine. Adults and children 2 years of age and older: Apply to affected area not more than 3 to 4 times daily. Stops the urge to scratch.

Cortizone. Does not Contain Diphenhydramine. Tasty grape flavor. 40-percent DEET. Cortizone maximum strength Cortizone 10 Easy Relief Applicator 1. 25 fl oz Liquid. Repel sportsmen max pump 40-percent deet, 6-ounce - 94101 Dries the oozing and weeping of poison ivy, poison oak and poison sumac.


Similar products

Repel 94100 Sportsmen 30-Percent Deet Mosquito Repellent Wipes, 15 Count
Sawyer Products SP657 Premium Permethrin Clothing Insect Repellent Trigger Spray, 24-Ounce
Repel Lemon Eucalyptus Natural Insect Repellent, 4-Ounce Pump Spray
Repel 100 Insect Repellent, 4 oz. Pump Spray, Single Bottle
Repel Sportsmen Max Formula 4 oz Insect Repellent Lotion 40% DEET HG-94079
Cutter Dry Insect Repellent (Aerosol) (HG-96058) (4 oz)
3M Ultrathon Insect Repellent Lotion, 2-Ounce


Repel 100 Insect Repellent, 4 oz. Pump Spray, Single Bottle

Cortizone. Does not Contain Diphenhydramine. Temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies. Use in areas of high infestation or prolonged periods of outdoor activity for up to 10-hour of protection. Provides allergy relief for symptoms: sneezing, itchy nose or throat, runny nose, and itchy, watery eyes.

Provides cold relief for symptoms: sneezing and runny nose. Repels mosquitoes that may transmit the Chikungunya, Zika, Dengue and West Nile viruses. For kids 2+. Temporarily relieves pain and itching associated with rashes due to poison ivy, poison oak, or poison sumac; insect bites; minor skin irritation; minor cuts.

Stops the urge to scratch. Repels mosquitoes, gnats, biting flies, ticks, chiggers and fleas.8-hour protection formula. External analgesic. 40-percent DEET. For ages 6 and up. The new 4-ounce pump is large enough for high use consumers, yet small enough for easy portability. Dries the oozing and weeping of poison ivy, poison oak and poison sumac.




Similar products

Sawyer Products SP657 Premium Permethrin Clothing Insect Repellent Trigger Spray, 24-Ounce
Repel 94100 Sportsmen 30-Percent Deet Mosquito Repellent Wipes, 15 Count
Sawyer Products SP564 Premium Insect Repellent with 20% Picaridin, Lotion, 4-Ounce
Repel Lemon Eucalyptus Natural Insect Repellent, 4-Ounce Pump Spray
Repel 94101 6-Ounce Sportsmen Max Insect Repellent 40-Percent DEET Pump Spray, Case Pack of 1
10 Pack Mosquito Repellent Bracelets, 100% Natural | Bug & Insect Protection, Waterproof DEET-FREE Band | Pest Control for Kids & Adults
Best Mosquito Repellent Bracelet 12pcs, 100% All Natural Plant-Based Oil, Non-Toxic Travel Insect Repellent, Safe Deet-Free Band, Soft Fiber Material For Kids & Adults, Keeps Insects & Bugs Away
3M Ultrathon Insect Repellent Lotion, 2-Ounce